Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 934905, 21 pages
http://dx.doi.org/10.1155/2009/934905
Research Article

On the Differential Operators with Periodic Matrix Coefficients

Department of Mathematics, Dogus University, Acıbadem, Kadiköy, Istanbul, Turkey

Received 26 March 2009; Revised 22 July 2009; Accepted 26 September 2009

Academic Editor: Ağacik Zafer

Copyright © 2009 O. A. Veliev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Oktay A. Veliev, “On the basis property of the root functions of differential operators with matrix coefficients,” Central European Journal Of Mathematics, vol. 9, no. 3, pp. 657–672, 2011. View at Publisher · View at Google Scholar
  • Fulya Şeref, and O. A. Veliev, “On non-self-adjoint Sturm-Liouville operators in the space of vector functions,” Mathematical Notes, vol. 95, no. 1-2, pp. 180–190, 2014. View at Publisher · View at Google Scholar